# SDR FDEA201805231286

- Difficulty date: May 23, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP TRAILING EDGE CENTER WEDGE UPPER SURFACE FOUND DELAMINATED,  ABOUT 5 X 17 INCHES.  REPAIRED THE FLAP IAW SRM 57-50-80, REPAIR 1, PARA 4A, 1B.   THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
